The Las Vergnas Polynomial for embedded graphs. / Ellis-Monaghan, Joanna A.; Moffatt, Iain.

In: European Journal of Combinatorics, 2015, p. 97-114.

Research output: Contribution to journalArticle

Published

Documents

Links

Original languageEnglish
Pages (from-to)97-114
JournalEuropean Journal of Combinatorics
Early online date20 Apr 2015
DOIs
Publication statusPublished - 2015
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 23413331